Have any of you been physically injured due to the side effects of Tegretal or Trileptal - muscle weakness, loss of balance leading to falls etc, lack of coordination, slowed thinking...causing back injury, etc?
Tegretol caused several motor coordination problems for me and I was only on it for 1o days. I had several falls, one causing a lower back strain. Several bruises caused. I had to shower in my parents shower where they just installed stuff for my dad's aftercare for knee replacement surgery. Definitely had slowed thinking which could have led to issues if I actually drove on the stuff.
Over the past 16 years, I've heard of a number of falls, sprains, or automobile accidents involving side effects of anti-convulsive drugs like Tegretol. Talk with your doctor about this one, of course. And be aware that many people who are treated for seizure with these meds must give up their drivers' license for six months or until they can demonstrate in a driving test that they are safe to drive again.
My mother suffers from all the side effects of Tegretol..when she's on high doses she cannot move without a walker.. many times she cant even maintain her balance with a walker.. her muscles look small and weak and she's often at loss for words..like she would be saying something and she cant finish her sentence because she cant remember a word..
I've been reading up on Tegretol and these are some of the less common side effects..
I hope that was helpful